Zyrtec and exhaustion

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hazelnut86
Veteran Member


Date Joined Aug 2009
Total Posts : 1221
   Posted 6/13/2010 10:02 PM (GMT -6)   
anyone taken zyrtec for allergies for a few days and felt completely exhausted? i have taken benadryl for years and never felt this tired !!!!

i just feel really really worn out - only thing i have been taking different. anyone else had this affect?

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23353
   Posted 6/14/2010 5:47 AM (GMT -6)   
I did at first but then my body got used to it and it no longer makes me feel tired the next day. However, allergies alone can cause fatigue. This has been a very bad year for allergies so maybe your body is in overdrive trying to combat the allergies which in turn can cause the extra exhaustion.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma, Co-moderator for UC and Alzheimer's
~Left sided Uc-'92-Colazal(6 daily),6mp(50-100mgs),Bentyl, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate ALL mesalamines**~ Year round allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome~Sacroiliitis~OA (hands and spine)-Tylonel Arthritis, Celebrex, Scoliosis, Dry eye - Restasis
To help Healingwell - click here: DONATE
 
 
 
 
 

 
 


hazelnut86
Veteran Member


Date Joined Aug 2009
Total Posts : 1221
   Posted 6/14/2010 6:59 AM (GMT -6)   
thanks sherry - just makes me mad cause i've been taking allergy shots now for about 6 years. i just had retests taken and he said i'm still reacting to some but not very bad. i feel like it. ugh couldn't sleep at all last night - took a benadryl and fell asleep but woke up 4 hours later. sucks!! now i have to go to work. think i was too tired to sleep. sounds weird but happens sometimes.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/14/2010 7:40 AM (GMT -6)   
Hazel,
 
Good Morning I just answered this same post in A & P for you.  Check my response there please.  :)
 
Kindly,
 
Kitt
   ~~ Kitt ~~
Moderator: Anxiety/Panic, Gerd/Heartburn,  
Osteoarthritis
& Heart/Cardiovascular Disease 
*~* http://www.healingwell.com/donate *~*

~Today is the tomorrow we worried about yesterday. ~
"I am not a mental health professional, nor do I play one on TV, I just kind of talk like one!"

 




couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14319
   Posted 6/15/2010 2:19 PM (GMT -6)   
If I take a benidryl it knocks me out. I've been on zerytec for several years and it doesn't phase me.

Joy

Joan M
Veteran Member


Date Joined Jan 2006
Total Posts : 1938
   Posted 6/19/2010 6:08 AM (GMT -6)   
Probably two things are happening...you switched medicines and you stopped taking shots during a bad time of year.  This is a lot of change.  Don't ask me why doctors are not more sensitive to patient's needs.
 
I would take the bendayrl as needed until I saw or spoke to my doctor.  After all, you are not their slave.  You must be very self-protective in "medical world".  After all you could have an accident on the road with so little sleep.
 
Hope you feel better soon.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 25, 2016 8:58 PM (GMT -6)
There are a total of 2,693,785 posts in 297,408 threads.
View Active Threads


Who's Online
This forum has 152083 registered members. Please welcome our newest member, Josette Romero.
412 Guest(s), 13 Registered Member(s) are currently online.  Details
rpw612, Tagier, MoodyBlue, kw661, Katerina-b, Zazucat, cmarie171, Tick41, MK2.0, Lynnwood, Denikeef, nid004, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer